# SDR SIMA20140521003

- Difficulty date: May 21, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 29,126 hours, 26,136 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING,  RECEIVED SEVERAL BRAKE DEGRADED, WARNING MESSAGES ON EICAS.  REPLACED RT INBD SHUTTLE VALVE.  AMM ETN-EM-32-236 DID NOT FIX THE PROBLEM, BRAKE DEGRADE REMAINS.    REMOVED AND REPLACED  BRAKE CONTROL VALVE ELECTRICAL CONNECTOR IAW STD WIRING PRACT. MANUAL . OPS AND TAXI CHECKED GOOD IAW AMM 32-41-03.
